Firmoo > USA > Hawaii > Honolulu > Gregg T Kokame MD
Gregg T Kokame MD

Gregg T Kokame MD

Category: Eye Doctor

321 N Kuakini St
Honolulu, HI 96817

Become Recommended Business

Average Rating

0 Reviews

Read reviews

News/Coupons

Read more...

Gregg T Kokame MD Hours

Website:
Accepts Credit Cards:
Supported Language:
By Appointment Only:
Price Range:
0.00 - 0.00
Insurances Accepted:
  • About Gregg T Kokame MD

  • Photo Galley of Gregg T Kokame MD

Jumpto
  • Reviews(0)

  • Firmoo Answers
  • Please do not worry about it. Castor oil will do no harm to your eyes. However, each kind of foreign getting into eyes will cause discomfort or irritate your eyes. Your eye will be red or itchy or watering. In this way, you need to use the tape water to rinse it out and use the soft cloth to wipe it. However, if this cause blurry vision or some other symptoms such as eye pain, you need to consult your eye doctor.

  • As far as i know, people got optic nerve injury from an accident that probably suffered from vision blurred. This is because optic nerve injury can cause a range of vision changes by affecting all aspects of sight. But don't worry too much. Usually, blurry vision from a head hit is normal. And some slight hit can cause blurry vision for a minutes and won't cause serious damage. But if you feel blurry vision for a long time, you must go a hospital and have your head checked.

  • You can use some eyedrops to release the tired symptom. Or else, you can close your eyes for a rest. In addition, if your office building is high, you can just open at the far place through the window. In a word, you'd better stop working and using your eyes after an hour before the computer.

  • From some expertise's study, we must be cautious to use the eyes drops which contains steroid. That is because long time use of steroid eye drops will induce the glaucoma, and it will be not so easy to discover. And such kind of damage will not be turned back. If you continue to use such kind of drops for two or three weeks, if there has the symptom of ocular hypertention, you must stop the drops using or change to other medical treats. If there has some irritation exist, you must adopt some antibiotic medicine in the meantime. Of course, if such kind of eye drops brings the glaucoma to you, the blurry vision will appear naturally.

  • If you get your blurry vision whenever you wear your contacts, then it may be something wrong with the prescription. You should take your contacts back to your doctor and ask them recheck them for you to get the right contacts.

  • Is it okay to wear someone else's contacts

  • The ear, throat and nose are connected, don't so much the eye... but there are sinuses that are located close to the tear glands which when infected can make the entire section of the face swell and place pressure on each part involved which is how you could get a red eye.

  • Yes, the fibromyalgia will affect your eyes because of the interlinked nerves in the whole body. You may get the dry eyes because of the fibromyalgia. You should use some eye drops to moisture the eyes. At the same time, the food with vitamin C could also make your eyes keep moisture.

  • Firstly, you should check out whether the size of the contact lenses is fitted. Secondly, you need to make sure that you have wear it properly. if these does not work, please go to your doctor's.

  • The smokes have produced some injury to his eyes and he may essential timely action now. UK Assignment Help - Trueassignmenthelp.co.uk can residence a piece of ice on his eyebrows and let the ice melt into water.